# SDR RRXA10688

- Difficulty date: July 6, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2933311
- Condition: Corroded
- Location: Cntr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON THE LEFT HAND WHEEL WELL BETWEEN TRAPEZOID AND REAR SPAR OF CENTER WING ON INBOARD AND OUTBOARD LEGS AT STA 1392 AND LBL 118.2, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-10 SRM 51-21-01.  RECEIVED REPAIR AND INSTALLED IAW EA NR 10-5711-22-A0732.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
